# SDR SWAA2019062734235

- Difficulty date: June 26, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N7712G
- Make and model: Boeing 737-76N
- Aircraft serial: 32660
- Aircraft time: 46,688 hours, 22,850 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bearing
- Part number: ATF4T8
- Condition: Damaged
- Location: Cockpit Window
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK,  FIRST OFFICERS WINDOW CAME UNSEALED AFTER TAKE OFF - AIRCRAFT WOULD NOT PRESSURIZE. / FOUND 2 SLIDING WINDOW TO NOT BE CLOSED INSPECTED WINDOW AND INSTALLED FORWARD BEARING IN REFERENCE TO AMM.
